Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 852324, 11 pages
http://dx.doi.org/10.1155/2014/852324
Research Article

An Extension of Darbo’s Theorem and Its Application

Department of Mathematics, College of Basic Science, Karaj Branch, Islamic Azad University, Alborz, Iran

Received 8 February 2014; Accepted 4 April 2014; Published 11 May 2014

Academic Editor: Chuanzhi Bai

Copyright © 2014 A. Samadi and M. B. Ghaemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kuratowski, “Sur les espaces complets,” Fundamenta Mathematicae, vol. 5, pp. 301–309, 1930. View at Google Scholar
  2. G. Darbo, “Punti uniti in trasformazioni a codominio non compatto,” The Rendiconti del Seminario Matematico della Università di Padova, vol. 24, pp. 84–92, 1955. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Aghajani, J. Banaś, and N. Sabzali, “Some generalizations of Darbo fixed point theorem and applications,” Bulletin of the Belgian Mathematical Society, vol. 20, no. 2, pp. 345–358, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Aghajani, R. Allahyari, and M. Mursaleen, “A generalization of Darbo's theorem with application to the solvability of systems of integral equations,” Journal of Computational and Applied Mathematics, vol. 260, pp. 68–77, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. A. Darwish and K. Sadarangani, “Nondecreasing solutions of a quadratic Abel equation with supremum in the kernel,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7830–7836, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Z. Xia, “Global asymptotic stability for nonlinear functional integral equation of mixed type,” Journal of Applied Mathematics, vol. 2013, Article ID 193602, 11 pages, 2013. View at Google Scholar · View at MathSciNet
  7. X. Huang and J. Cao, “On attractivity and positivity of solutions for functional integral equations of fractional order,” Mathematical Problems in Engineering, vol. 2013, Article ID 916369, 17 pages, 2013. View at Google Scholar · View at MathSciNet
  8. B. S. Choudhury, N. Metiya, and M. Posttolache, “A generalized weak contraction principle with applications to coupled coincidence point problems,” Fixed Point Theory and Applications, vol. 2013, article 152, 2013. View at Google Scholar
  9. M. Berzig, “Generalization of the Banach contraction principle,” 2013. View at Google Scholar
  10. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  11. J. Banas and M. Lecko, “Fixed points of the product of operators in Banach algebra,” Panamerican Mathematical Journal, vol. 12, no. 2, pp. 101–109, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge, UK, 2004.
  13. J. Caballero, B. López, and K. Sadarangani, “On monotonic solutions of an integral equation of Volterra type with supremum,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 304–315, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet